# SDR DALA12009823271

- Difficulty date: October 9, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 34,205 hours, 15,294 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: D5757130221100
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RT OTBD FLAP CUSHION SEAL UPPER RETAINING SCREW HOLE MISDRILLED ON NR 1 FLAP RIB.   R & R RIB 1 BRACKET IAW SRM 51-42-11.
